No Cover Image

Conference Paper/Proceeding/Abstract 570 views

Positive solutions to semilinear elliptic equations with critical lower order terms / Vitali Liskevich; Sofya Lyakhova; Vitaly Moroz

EQUADIFF 2003, Pages: 549 - 554

Swansea University Authors: Sofya, Lyakhova, Vitaly, Moroz

Full text not available from this repository: check for access using links below.

DOI (Published version): 10.1142/9789812702067_0091

Published in: EQUADIFF 2003
Published: Hackensack, NJ World Scientific 2005
URI: https://cronfa.swan.ac.uk/Record/cronfa24606
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Start Page: 549
End Page: 554